UNIGE document Scientific Article
previous document  unige:79890  next document
add to browser collection
Title

Nonparametric Instrumental Variable Estimation of Structural Quantile Effects

Authors
Gagilardini, Patrick
Published in Econometrica. 2012, vol. 80, no. 4, p. 1533-1562
Abstract We study the asymptotic distribution of Tikhonov regularized estimation of quantile structural effects implied by a nonseparable model. The nonparametric instrumental variable estimator is based on a minimum distance principle. We show that the min- imum distance problem without regularization is locally ill-posed, and we consider penalization by the norms of the parameter and its derivatives. We derive pointwise asymptotic normality and develop a consistent estimator of the asymptotic variance. We study the small sample properties via simulation results and provide an empirical illustration of estimation of nonlinear pricing curves for telecommunications services in the United States.
Keywords Nonparametric quantile regressionInstrumental variableIll-posed inverse problemsTikhonov regularizationNonlinear pricing curve
Identifiers
Full text
Structures
Research group Geneva Finance Research Institute (GFRI)
Citation
(ISO format)
SCAILLET, Olivier, GAGILARDINI, Patrick. Nonparametric Instrumental Variable Estimation of Structural Quantile Effects. In: Econometrica, 2012, vol. 80, n° 4, p. 1533-1562. https://archive-ouverte.unige.ch/unige:79890

104 hits

31 downloads

Update

Deposited on : 2016-01-22

Export document
Format :
Citation style :